Jordan triple derivation on alternative rings

  • Ruth N. Ferreira Universidade Tecnológica Federal do Paraná.
  • Bruno L. M. Ferreira Universidade Tecnológica Federal do Paraná.
Palabras clave: Alternative ring, Idempotent element, Maps, Additivity

Resumen

Let D be a mapping from an alternative ring R into itself satisfying D(a · ba) = D(a) · ba+  a · D(b)a +a · bD(a) for all a, b ∈ R. Under some conditions on R, we show that D is additive.

Citas

[1] B. L. M. Ferreira and J. C. M. Ferreira, Additivity of n-Multiplicative Maps on Alternative Rings, Communications In Algebra 44, pp. 1557-1568, (2016).

[2] B. L. M. Ferreira, J. C. M. Ferreira and H. Guzzo Jr., Jordan Maps on Alternative Algebras, JP Journal of Algebra, Number Theory and Applications 31, pp. 129-142, (2013).

[3] B. L. M. Ferreira, J. C. M. Ferreira and H. Guzzo Jr., Jordan Triple Elementary Maps on Alternative Rings, Extracta Mathematicae 29,pp. 1-18, (2014).

[4] B. L. M. Ferreira, J. C. M. Ferreira and H. Guzzo Jr., Jordan Triple Maps of Alternative Algebras, JP Journal of Algebra, Number Theory and Applications 33, pp. 25-33, (2014).

[5] B. L. M. Ferreira and R. Nascimento, Derivable Maps on Alternative Rings, Recen 16, pp. 9-15, (2014).

[6] R. N. Ferreira and B. L. M. Ferreira, Jordan Derivation on Alternative Rings, International Journal of Mathematics, Game Theory and Algebra 25, pp. 435-445, (2017).

[7] M. Slater, Prime Alternative Rings, I, Journal of Algebra 15, pp. 229-243, (1970).
Publicado
2018-03-15
Cómo citar
Ferreira, R., & Ferreira, B. (2018). Jordan triple derivation on alternative rings. Proyecciones. Journal of Mathematics, 37(1), 171-180. Recuperado a partir de http://www.revistaproyecciones.cl/article/view/2787
Sección
Artículos